Volume 25, 2019
|Number of page(s)||25|
|Published online||20 September 2019|
Eigencurves for linear elliptic equations
Department of Mathematics, North Carolina Agricultural and Technical State University, 232 Marteena Hall, 1601 East Market Street,
2 Department of Mathematics and Statistics, Wake Forest University, PO Box 7388, 127 Manchester Hall, Winston-Salem, NC 27109, USA.
* Corresponding author: email@example.com
Accepted: 18 June 2018
This paper provides results for variational eigencurves associated with self-adjoint linear elliptic boundary value problems. The elliptic problems are treated as a general two-parameter eigenproblem for a triple (a, b, m) of continuous symmetric bilinear forms on a real separable Hilbert space V . Geometric characterizations of eigencurves associated with (a, b, m) are obtained and are based on their variational characterizations described here. Continuity, differentiability, as well as asymptotic, results for these eigencurves are proved. Finally, two-parameter Robin–Steklov eigenproblems are treated to illustrate the theory.
Mathematics Subject Classification: 35J20 / 35P15 / 58J20
Key words: Two-parameter eigenproblems / variational eigencurves / Robin–Steklov eigenproblems
© EDP Sciences, SMAI 2019
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.